Translator Disclaimer
June, 1987 Efficient Estimation in the Errors in Variables Model
P. J. Bickel, Y. Ritov
Ann. Statist. 15(2): 513-540 (June, 1987). DOI: 10.1214/aos/1176350358

Abstract

We consider efficient estimation of the slope in the errors in variables model with normal error when either the ratio of error variances is known and the distribution of the independent is arbitrary and unknown or the distribution of the independent variable is not Gaussian or degenerate. We calculate information bounds and exhibit estimates achieving these bounds using an initial minimum distance estimate and suitable estimates of the efficient score function.

Citation

Download Citation

P. J. Bickel. Y. Ritov. "Efficient Estimation in the Errors in Variables Model." Ann. Statist. 15 (2) 513 - 540, June, 1987. https://doi.org/10.1214/aos/1176350358

Information

Published: June, 1987
First available in Project Euclid: 12 April 2007

zbMATH: 0643.62029
MathSciNet: MR888423
Digital Object Identifier: 10.1214/aos/1176350358

Subjects:
Primary: 62G20
Secondary: 62P20

Rights: Copyright © 1987 Institute of Mathematical Statistics

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.15 • No. 2 • June, 1987
Back to Top